# SDR ASAA0610332

- Difficulty date: March 31, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Cracked
- Location: Rt Wing Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING FUEL TANK CRACKED.  REPAIRED IAW SB 737 57 1186 ERO 5287 AND ASA EA 5710 01127.
